Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Want to conceive, abnormal irregular periods. History of miscarriage. Treatment?

i was on depo injection for couple months and came off it, then i got pregnant shortly after but had miscarrige which was over a year ago since then ive been trying to concieve every month and nothing. my periods are abnormal, too long or too light, a dot, or miss my period completely or late by weeks. what can i do, i saw my doctor and he wouldnt help he just said it would happen when im not expecting it and im not infertile because i conveived perviously.
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Your symptoms suggest hormonal imbalance and probably you are suffering from polycystic ovarian disease which is a common cause of infertility. Your metropathic cycles and the fact that you conceived following depot injection go in favor. In such a case, natural conception is rare and you need assistance. I advice you to see a gynaecologist who can investigate you properly and put you on the necessary treatment. Your miscarriage could have been due to progesterone deficiency (likely in your case). Wish you good luck.
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor